# SDR PCSA2011011301

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,135 hours, 33,445 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 6524923
- Part serial: D00024
- Condition: Defective
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WHEEL WELL FIRE LIGHT AND BELL WENT ON INTERMITTENTLY.
